| Model Number |
24967 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that at the end of an implant procedure while manually checking the device connection was lost between the patient connector, mobile application and implantable device.Connection could not be reestablished and the patient connector was changed out for another patient connector.The patient connector has been returned for evaluation.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Product analysis: analysis was unable to confirm the customer comment that the patient connector lost connection.Final disposition of this unit will be maintained by the contract manufacturer.See analysis attachment.Final disposition of this unit will be maintained by the contract manufacturer.Continuation of d10: product id m01a01; product id w1dr01 serial# (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.